# SDR UALA2013062404352

- Difficulty date: June 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,301 hours, 6,666 cycles
- Engine: Pwa PW4090
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Switch
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT AUTO CONTROL ON AFT OUTFLOW VALVE FAILED.   REPLACED AFT OUTFLOW VALVE SWITCH ACOMPLISHED MAT AND MANUAL TEST, TEST PASSED.
